MOBILITY GUIDE ENG

Page 1

22-28 AUGUST 2022

UTMB ® MONT-BLANC

MOBILITY GUIDE

1


This document is made available to the accompanying persons and to the public who follow the races thanks to our transport system. You will find targeted information on : - the follow-up of the runners thanks to the UTMB® Bus service and all its advantages - orientation in the towns and villages crossed, - all the details of the race by race follow-up

LIVE THE ADVENTURE, WITHOUT A CAR!

2


SUBMARY OUR MOBILITY COMMITMENT P.4 ROAD ACCESS MAP AND ROAD CLOSURE INFORMATION P.6 FINDING YOUR ECO-FRIENDLY WAY AROUND P.8

THE INFORMATION YOU NEED, RACE BY RACE P.20 FAQ P.67

UTMB ® MONT-BLANC

FOLLOW THE RACES BY UTMB® SHUTTLES P.12

3


OUR MOBILITY COMMITMENT

OUR GOAL: LESS CARBON, MORE SHARING!

Every year, the UTMB® Mont-Blanc puts in place a shuttle service that provides a more sustainable solution for runners, crews and spectators.

KEY FIGURES:

15 000 PEOPLE USE OUR SHUTTLE SERVICE EVERY YEAR

150 SHUTTLES TRAVEL AROUND THE MONT-BLANC REGION FOR EVERY EDITION OF THE UTMB® MONT-BLANC

7 EXCEPTIONAL SHUTTLE LINES SET UP FOR THE EVENT

In 2022, we are improving our transportation plan further with new and even more ambitious services!

4


WHAT’S NEW?

SHUTTLES Increased shuttles at road closures: so you don’t miss a moment of the race!

PARK-AND-RIDE New park-and-ride facilities to leave the car on the outskirts of town and then use public transportation

Less cars, more adventures During the UTMB® Mont-Blanc week, use the UTMB® Shuttle service The shuttle service allows runners, crews and spectators to enjoy the event without having to worry about traffic jams or getting lost. Take action with us!

BASE CAMP Dedicated areas for crews waiting for their runner.

Only the UTMB® Shuttle service allows crews and spectators to access these zones. More informations on : UTMBMONTBLANC.COM

UTMB ® MONT-BLANC

In order to promote the use of public transportation and limit our impact on the territory, some roads will be closed and cars forbidden, and some aid stations may only be reached by shuttle.

5


ROAD ACCESS MAP AND ROAD CLOSURE INFORMATION 1

LES HOUCHES The main road will be closed on Friday 26-08 from 17:00 to 19:30, between the ice ring and the cable car

SAINT-GERVAIS

2

UTMB® - 26.08 – 18 :00 – 1 :00 ` Access by car impossible: take the UTMB® Bus (Bus Y84 - SAT : Sallanches - St Gervais) une course magnifique.

LES CONTAMINES-MONJOIE

3

4 5

UTMB® : 26.08.2022 – 18 :00 – 1 :00 Access by car impossible : take the UTMB® Bus from Chamonix or St-Gervais. Road closed towards Saint-Gervais and Les Contamines-Montjoie from Friday 26-08 at 17:00 to 00:00. Access to Notre Dame de la Gorge by “SPEEDY LINE” and.or “UTMB” pass

ARNOUVAZ Access by car prohibited : take the UTMB® Bus

LA FOULY La Fouly - Access by car prohibited: take the UTMB® Bus from Chamonix or Orsières from Friday 26-08 - 12:30 until Sunday 28.08 - 1:00

CHAMPEX-LAC

6

Thursday: Impossible to see the start in Orsières and to go to Champex-Lac to encourage the runners. (Road closure in Som-la-Proz) Friday-Saturday: CCC® and UTMB® - Friday - 26.08.2022 - 12 :30 to Sunday 28.08.2022 - 1 :00 Only by UTMB® Bus from Chamonix or Orsières (Parking des Ides) from Friday 26-08 to Saturday 27-08

7

ROAD ACCESS

8

6

9

TRIENT Very difficult traffic and no parking: Take the UTMB® Bus and enjoy the Base Camp

VALLORCINE Very difficult traffic and no parking: Take the UTMB® Bus and enjoy the Base Camp

CHAMONIX CENTRE No parking possible : go to the Park & Ride lots and take advantage of the collective mobility (UTMB® Bus, Mont-Blanc Bus, Le Mont-Blanc Express)


8

9

2

3

UTMB ® MONT-BLANC

7 6

5

1

4

7


FIND YOUR ECO-FRIENDLY WAY AROUND

LEAVE THE CAR IN THE PARKING LOT Find all the P+Rs and connected to the UTMB® Shuttle and the Mont-Blanc Bus

OPENING & CLOSING

P+R

ACCESS TO CHAMONIX CENTER

BUS FREQUENCY TO CHAMONIX CENTER

Shuttle UTMB From Friday 26/08 13:00 to Saturday 27/08 2:30

- 1 bus every 20 min from 13:00 to 20:00 - then every hours from 20:00 to 2:30

Bus – Line 1

1 bus every 30 min

All the year

Pedestrian Access

-

P4 La Flégère

All the year

Bus – Line 1 ou 2

1 bus every 30 min

P5 Les Grands Montets

All the year

Bus – Line 1

1 bus every 30 min

P1 Les Houches le Lac (parking soccer field)

From Friday 26/08 13:00 to Saturday 27/08 2:30

P2 Le Prarion

All the year

P3 Le Grépon (paying P+R)

Find all the car parks :

No travel at night

No travel at night No travel at night

CHAMONIX.COM

For your night trips, take the Chamo’night Bus (not included in the UTMB® FREE PASS)

I LIKE BIKING

WAY AROUND

Use the bike lanes to ride around the valley

8

Find all the bike stores in the valley

HERE


I WISH TO TAKE THE BUS Free of charge if you have a ticket that can be downloaded from the website LINK

I WISH TO TAKE THE TRAIN

More informations

HERE

UTMB ® MONT-BLANC

Free of charge between Servoz and Vallorcine if you have a guest card (provided by your host facility)

9


FIND YOUR ECO-FRIENDLY WAY AROUND For your journey in France, Switzerland and Italy before, during and after the event, use public transportation !

MOVING AROUND IN ITALY If you wish to discover the Italian side of the Mont-Blanc, don’t miss our partner Courmayeur Mont-Blanc Funivie’s offer: all runners (upon presentation of their registration confirmation) and all owners of a UTMB® bus ticket (crews and spectators) get 20% off the prize of Dolonne gondola and Maison Vieille chairlift. The offer is valid throughout the whole summer season. We are also pleased to confirm the early opening of the Dolonne and Maison Vieille lifts – as early as 8 am - on the day of the UTMB race (Saturday, August 27), to allow you to follow your favorite athletes up on the mountain trails! Further information here: COURMAYEUR-MONTBLANC.COM

MOVING AROUND IN SWITZERLAND

WAY AROUND

For all your other trips in Switzerland, think of the buses and trains managed in the canton of Valais by TMR and the CFF.

10


ON ARRIVAL AT GENEVA AIRPORT, ENJOY THE OFFICIAL UTMB® TRANSPORT SERVICE PROVIDED BY OUR PARTNER

Based in Geneva for over 12 years, Alpybus offers shuttle services and private transfers between Geneva and the Alpine resorts.

During the UTMB® Mont-Blanc, Alpybus offers two types of transfers: Shared transfers Private transfers Alpybus is adapting its offer for the UTMB® MontBlanc on the shared shuttle schedules between Chamonix - Geneva in order to best meet the needs of runners, families...

BOOK YOUR TRANSPORT NOW AND BENEFIT FROM THE UTMB® DISCOUNT

HERE

SCHEDULES DURING THE EVENT SHARED SERVICES From Geneva to Chamonix: departure every hour from 08.00 to 23.00 From Geneva to Chamonix : departure every hour from 05.00 to 17.00

PRIVATE SERVICES Pick-up schedule adapted to passengers’ needs.

PROMOTION CODE

OFFERED TO RUNNERS AND COMPANIONS OF THE UTMB® MONT-BLANC

BENEFIT FROM A 15% DISCOUNT

BENEFIT FROM A 5% DISCOUNT on private shuttles WITH THE CODE UTMB5

UTMB ® MONT-BLANC

on shared shuttles WITH THE CODE UTMB15

11


FOLLOW THE RACES THANKS TO UTMB® SHUTTLE SERVICE The UTMB® Mont-Blanc is an event experienced and shared in real time. In order to allow for runners and spectators not to miss any update from the UTMB®, two applications are available. LiveRun offers runners the race information they need for the proper management and success of their UTMB® event. As for LiveInfo, it is intended for spectators and crew members: it gives them access to a live monitoring in the field and remotely.

All the information you need to follow, support and immerse yourself in the event on a single application

Main features : Follow an event :

Find and follow a runner :

Access general event information, follow your family or friends live or relive a past event.

Follow the progress of a runner in detail including their speed, last point of passage, the estimated arrival at their next point of passage and find their videos (if option LiveCam).

Orientate yourself around the course :

Create a specific roadbook :

View all the routes including the time barriers and utilize the GPS navigation to find waypoints.

To assist a group, enter your list of favorites, configure the waypoints where you want to see all the runners and the application will do the rest of the work according to your journey times.

Make a favorites list :

RACE TRACKING

Select multiple runners to follow and keep up to date on their progress through automatic notifications.

12


TRAFIC MARTIGNY-COMBE

COL DE LA FORCLAZ

0:40

0:15

VALLORCINE

ARGENTIERE

CHAMONIX

TRIENT CHAMPEX-LAC

0:30

ORSIERES 0:30

0:35

LA FOULY

0:35

SAINT GERVAIS LES HOUCHES

0:15

ARNOUVAZ

0:35

LES CONTAMINES

0:45 0:15

1:20

1:00

1:00

CORMET DE ROSELEND

COURMAYEUR

N.D. de la GORGE

0:45

BOURG SAINT-MAURICE

0:45

COL DU PETIT SAINT BERNARD UTMB ® MONT-BLANC

BEAUFORT

13


FOLLOW THE RACES THANKS TO UTMB® SHUTTLE SERVICE

RACE TRACKING

OUR RATES

14

(Free of charge for children under 12 years old )

45€

35€

35€

20€

25€

18€

18€

10€

55€

Get unlimited acces to all busses

BOOK YOUR TRANSPORT PACKAGES

HERE


DID YOU KNOW THAT? You get -15% if you buy a shuttle ticket for a group of at least 3 people! For information, a return ticket to the Mont-Blanc tunnel will cost you 59,80€ Now, we have it all figured out: take the UTMB® Shuttle!

LITTLE TRIPS

Saint-Gervais - les Contamines Orsières - Champex-Lac Orsières - la Fouly”

It is still recommended to wear a mask when using public transportation. Remember to take a mask when traveling to Italy. For families with young children (bus transport not recommended) please go to the information point to get a pass to go to the base camp and the main refreshments.

UTMB ® MONT-BLANC

For each route closure, if you don’t have a transport pass, you will have the possibility to buy your ticket directly on the spot for the lines 5CHF.€/person) - 10€/Family (2 adults, 2 children)

15


FOLLOW THE RACES THANKS TO UTMB® SHUTTLE SERVICE

NO CAR AND MORE COMFORT WITH OUR NEW BASE CAMPS! We know that cars are a source of pollution, even if they allow us to shelter from cold and bad weather while waiting for our runner, even in the middle of the night! Now, we have it all figured out! This year, there is no need to rely on a car for comfort. The UTMB® Mont-Blanc is creating dedicated areas for crews which are free of charge with the UTMB® Shuttle pass – this way your crew can wait while enjoying a coffee or a good hot chocolate! We are launching our new BASE CAMPS, and you will find 7 of them all along the UTMB® route, accessible day and/or night, by showing your shuttle pass. In our base camps, you will find a hot drink, a place to rest, and a privileged and unique access for those who use the UTMB® Shuttle! (the consumption on the spot is not taken in charge by the organization) To eat: go to the refreshment stands near the refreshment stands or directly inside some Base Camps!

RACE TRACKING - BASE CAMP

For any questions, a team of volunteers “Base Camp” will be present on site to give you a maximum of information!

16


4 5

3

2

1

0 6

TIME & DATE

PLACE

RACES

1

Saturday 27 from 1:00 to 21:00

Courmayeur Mountain Sport Center

UTMB®

2

CCC® : Friday 26 from 14:00 to 21:00 UTMB® : Saturday 27 to 10:00 from 22:30

La Fouly Supply

UTMB® CCC®

3

CCC® : From Friday 26 - 14:00 to Saturday 27 - 01:00 UTMB® : From Sturday 27 10:00 to Sunday 28 - 3:00

Champex-Lac Supply

UTMB® CCC®

4

CCC® : From Friday 26 - 14:00 to Saturday 27 - 07:00 UTMB® : From 27 - 8:00 to Sunday 28 - 9:00

Trient Auberge du Mont-Blanc

UTMB® CCC®

5

CCC® : From Friday 26 - 12:30 to Saturday 27 - 8:30 UTMB® : to Saturday 27 - 8:00 to Sunday 28 - 12:30

Vallorcine Salle de la Ruche

UTMB® CCC®

6

Tuesday 23 from 3:00 to 15:00

Bourg Saint-Maurice Municipal gymnasium

TDS®

EQUIPEMENT

UTMB ® MONT-BLANC

BASE CAMP

17


FOLLOW THE RACES THANKS TO UTMB® SHUTTLE SERVICE PERSONAL ASSISTANCE

ACCOMPANYING ALONG THE ROUTE

IONEL CR

Personal assistance is tolerated only at certain aid stations (*). Personal assistance is tolerated only at certain aid stations (*). You may only be assisted by one person and only in the zone specifically reserved for this purpose upon the presentation of an «assistance» QR Code and

with the permission of the aid station team leader (the rest of the aid station is reserved exclusively for runners). It is up to the runner himself to enter the names and email addresses of the accompanying persons via his runner’s area during the month of July. The accompanying persons will then receive their “Assistance” QR code.

Again, to insure equality between competitors, whateverMANOLE their position, it is forbidden to be accompanied during all or part of the race by a person who is not a participant, outside of the zones of tolerance which are clearly marked in proximity to the aid stations. This authorizes short walks for IONEL CRISTIAN family and friends but forbids pace setters. Race stewards MANO are positioned at several points along the route and can give real time penalties if the regulations are not respected.

IONEL CRISTIAN MANOLE

Your assistant has the right to one piece of hand luggage (a bag with a maximum volume of 30 liters) in which to transport the necessary products (food, clothing…). IONEL Assistance provided by a professional team, or any otherCRISTIAN pro, medical or paramedical – even if they are relatives - is strictly forbidden. This is to ensure equity amongst all the runners, and to prevent aid stations from becoming a Formula 1 pit-stops. This doesn’t mean that your family and friends cannot support you along the way. Simply, so that everything runs smoothly, you are asked to respect the instructions given by the aid station team leader.

0000

MANOLE

0000

ASSISTANCE ZONE Tolerated assistance only 1 person

RACE TRACKING

ACCOMPANYING AND ASSISTANCE PROHIBITED

18

ACCOMPANYING ZONE Tolerated accopanying - Assistance prohibited

ACCOMPANYING AND ASSISTANCE PROHIBITED


RESPECT OF THE ENVIRONMENT SIGN-POSTING In order to better understand the natural environment that you are crossing, we have created a specific sign-posting system. So, as you approach a herd/flock of animals or a naturally fragile zone, you will be informed by the sign-posts.

HERDS/FLOCKS

GATES

On approaching these zones, pay particular attention to your behaviour so as not to frighten the animals: don’t wave your arms or poles, don’t shout and slow down.

Certain routes cross through fenced pastures, please would you close any gates behind you.

POLES

FRAGILE SECTORS

Hiking poles are forbidden in certain fragile sectors to avoid degradation of the site. These areas are marked by specific signs.

You are requested to stay on the main paths so as to protect the nature around you, avoid aggravating the erosion or disturbing the protected flora and fauna.

RESPECT OF THE PROTECTED NATURAL AREAS The UTMB® Mont-Blanc races cross protected natural zones and areas: 5 Nature Reserves

A nature reserve is an area which constitutes a reservoir of remarkable and fragile bio-diversity. In the Haute Savoie, they are managed by the association ASTERS (the Conservatory of the Haute Savoie’s natural areas).

6 Natura 2000 sites

Natura 2000 is a European program creating a network of land and marine sites identified for the rarity or the fragility of the wild animal or plant species, and their habitats. 1 Franc district

THESE RULES ALSO APPLY OUTSIDE THE PROTECTED AREAS

UTMB ® MONT-BLANC

In the Swiss territory the Franc districts have the aim of the protection and conservation of rare and threatened wild mammals and birds as well as the protection and conservation of their habitats.

19


THE INFORMATION YOU NEED, RACE BY RACE FOLLOW UTMB® This package allows unlimited use of the UTMB® shuttles starting Friday, August 26th through Sunday, August 28th. Find further information below and on our website! Your shuttle ticket also allows you to enter our new BASE CAMPS.

45€ TRIENT VALLORCINE

CHAMPEX-LAC

CHAMONIX

ORSIERES

LA FOULY

SAINT GERVAIS ARNOUVAZ

RACE TRACKING - UTMB®

LES CONTAMINES

20

N.D. de la GORGE

10€

COURMAYEUR


UTMB® BUS

SCHEDULES

It is still recommended to wear a mask when using public transportation. Remember to take a mask when traveling to Italy. FRIDAY 26.08

CHAMONIX > SAINT GERVAIS > LES CONTAMINES > NOTRE DAME DE LA GORGE

CHAMONIX > SAINT GERVAIS * Start Chamonix (GRÉPON)

18:30

18:45

19:00

19:30

20:00

20:30

Arrival Saint-Gervais

19:05

19:20

19:35

20:05

20:35

21:05

21:30 (direct to Les Contamines)

SAINT GERVAIS > LES CONTAMINES Start Saint-Gervais

19:05

1 bus every 20min

00:00

Arrival Les Contamines

19:20

1 bus toutes les 20min

00:15

LES CONTAMINES > NOTRE DAME DE LA GORGE Start Les Contamines

19:30

1 bus every 10min

00:30

Arrival ND Gorge

19:45

1 bus every 10min

00:45

FRIDAY 26.08

NOTRE DAME DE LA GORGE > LES CONTAMINES > SAINT-GERVAIS > CHAMONIX

NOTRE DAME DE LA GORGE > LES CONTAMINES Start ND Gorge

20:00

1 bus every 10min

00:30

Arrival Les Contamines

20:15

1 bus every 10min

00:45

LES CONTAMINES > SAINT GERVAIS Start Les Contamines

21:00

1 bus every 30min

01:00

02:00

Arrival Saint-Gervais

21:15

1 bus every 30min

01:15

02:15

04:00 (direct to Chamonix)

Start Saint-Gervais Arrival Chamonix (MAISON NORDIQUE)

20:30

21:00

21:30

21:45

22:00

22:30

23:15

1 bus every 30min

02:15

21:05

21:35

22:05

22:20

22:35

23:05

23:45

1 bus every 30min

02:45

WARNING : These schedules could vary during the event due to the demands to of the organization (you will be notified of any changes by SMS)

UTMB ® MONT-BLANC

SAINT GERVAIS > CHAMONIX

* by reservation only 21


THE INFORMATION YOU NEED, RACE BY RACE SATURDAY 27.08

CHAMONIX > COURMAYEUR > ARNOUVAZ

CHAMONIX > COURMAYEUR Start Chamonix (MAISON NORDIQUE)

00:30

01:00

01:30

03:00

04:30

1 bus every 30min

07:30

07:50

1 bus toutes les 20min

15:30

16:30

1 bus every 60min

19:30

Arrival Courmayeur

01:15

01:45

02:15

03:45

05:15

1 bus every 30min

08:15

08:35

1 bus toutes les 20min

16:15

17:15

1 bus every 60min

20:15

COURMAYEUR > ARNOUVAZ Start Courmayeur

07:30

1 bus every 45min

15:00

15:30

16:15

16:30

17:15

17:30

18:00

19:00

Arrival Arnouvaz

08:15

1 bus every 45min

15:45

16:15

17:00

17:15

18:00

18:15

18:45

19:45

SATURDAY 27.08

ARNOUVAZ > COURMAYEUR > CHAMONIX

ARNOUVAZ > COURMAYEUR Start Arnouvaz

08:15

1 bus every 45min

15:45

16:00

16:45

17:00

17:30

18:30

18:45

19:45

Arrival Courmayeur

09:00

1 bus every 45min

16:30

16:45

17:30

17:45

18:15

18:15

19:30

20:30

RACE TRACKING - UTMB®

COURMAYEUR>>CHAMONIX CHAMONIX COURMAYEUR

22

Start Courmayeur

01:30

02:00

02:30

04:00

05:30

1 bus every 30min

07:30

07:50

08:20

1 bus every 20min

14:00

14:30

14:40

15:00

Arrival Chamonix (MAISON NORDIQUE)

02:15

02:45

03:15

04:45

06:15

1 bus every 30min

08:15

08:35

09:05

1 bus every 20min

14:45

15:15

15:25

15:45

Start Courmayeur

15:30

15:40

16:00

16:30

1 bus every 60min

20:30

Arrival Chamonix (MAISON NORDIQUE)

16:15

16:25

16:45

17:15

1 bus every 60min

21:15

WARNING : These schedules could vary during the event due to the demands to of the organization (you will be notified of any changes by SMS)


UTMB® BUS

SCHEDULES

It is still recommended to wear a mask when using public transportation. Remember to take a mask when traveling to Italy. SATURDAY 27.08

CHAMONIX > VALLORCINE ( +35MIN) > TRIENT (+15MIN) > ORSIÈRES (+40MIN)

CHAMONIX > ORSIÈRES Start Chamonix (MAISON NORDIQUE)

08:00

1 bus every 60min

13:00

13:30

14:30

15:00

16:00

17:00

17:30

18:00

19:00

1 bus every 30min

23:00

1 bus every 60min

03:00

Start Orsières (PLACE DES IDES)

09:30

1 bus every 60min

14:30

15:00

16:00

16:30

17:30

18:30

19:00

19:30

20:30

1 bus every 30min

00:30

1 bus every 60min

04:30

SATURDAY 27.08

ORSIÈRES > LA FOULY

ORSIÈRES > LA FOULY > ORSIÈRES Start Orsières (PLACE DES IDES)

09:30

1 bus every 30min

22:00

Stop La Fouly

10:00

1 bus every 30min

22:30

Arrival Orsières (PLACE DES IDES)

10:30

1 bus every 30min

23:00

SATURDAY 27.08

ORSIÈRES > CHAMPEX-LAC

ORSIÈRES > CHAMPEX > ORSIÈRES Start Orsières (PLACE DES IDES)

09:30

1 bus every 30min

02:30

Stop Champex-Lac

10:00

1 bus every 30min

03:00

Arrival Orsières (PLACE DES IDES)

10:30

1 bus every 30min

03:30

SATURDAY 27.08

ORSIÈRES > TRIENT(+40MIN) > VALLORCINE ( +15MIN) > CHAMONIX (+35MIN)

Start Orsières (PLACE DES IDES)

12:30

1 bus every 60min

03:30

Arrival Chamonix

14:00

1 bus every 60min

05:00

WARNING : These schedules could vary during the event due to the demands to of the organization (you will be notified of any changes by SMS)

UTMB ® MONT-BLANC

ORSIÈRES > CHAMONIX

23


THE INFORMATION YOU NEED, RACE BY RACE SUNDAY 28.08

TRIENT > VALLORCINE

TRIENT > VALLORCINE > TRIENT Start Trient

00:30

1 bus every 30min

09:30

Stop Vallorcine

00:45

1 bus every 30min

09:45

Arrival Trient

01:00

1 bus every 30min

10:00

SUNDAY 28.08

CHAMONIX > VALLORCINE

RACE TRACKING - UTMB®

CHAMONIX > VALLORCINE > CHAMONIX

24

Start Chamonix (LA MAISON NORDIQUE)

00:30

1 bus every 90min

05:00

1 bus every 45min

11:45

Stop Vallorcine

01:10

1 bus every 90min

05:40

1 bus every 45min

12:30

Start Chamonix (LA MAISON NORDIQUE)

01:50

1 bus every 90min

06:20

1 bus every 45min

13:10

WARNING : These schedules could vary during the event due to the demands to of the organization (you will be notified of any changes by SMS)


UTMB®

RACE POINTS

Location

Inter distance

Cumul distance

Altitude

Fastest

Slowest

Chamonix

0,0

0,0

1035

26- 18:00

26- 18:00

Clapping, refreshment, music, animation child

Les Houches

7,9

7,9

1010

26- 18:30

26- 19:06

Clapping, music

Saint Gervais

7,4

21,0

810

26- 19:47

26- 21:50

22:00

Clapping, refreshment, music

Les Contamines

10,2

31,2

1170

26- 20:52

26- 23:51

00:00

Clapping, refreshment, music

Notre Dame de la Gorge

3,9

35,1

1216

26- 21:10

27- 00:32

La Balme

2,8

39,3

1706

26- 21:46

27- 01:52

Col du Bonhomme

3,6

42,9

2329

26- 22:30

27- 03:17

Les Chapieux

5,2

50,1

1549

26- 23:15

27- 04:58

Col de la Seigne

10,3

60,4

2516

27- 00:39

27- 08:07

Lac Combal

1,9

67,3

1970

27- 01:20

27- 09:45

Arete du Mont Favre

3,9

71,2

2417

27- 01:59

27- 11:03

Clapping

Checrouit Maison Vieille

4,5

75,7

1956

27- 02:26

27- 12:08

Clapping, music

Courmayeur Forum Sport Center

4,3

80,0

1210

27- 02:45

27- 12:45

Refuge Bertone

3,2

84,8

1991

27- 03:43

27- 15:01

Refuge Bonatti

7,4

92,1

2025

27- 04:37

27- 16:57

17:00

Clapping

Arnouvaz

5,1

97,3

1769

27- 05:10

27- 18:03

18:15

Clapping

Grand Col Ferret

2,2

101,8

2537

27- 06:08

27- 20:12

Clapping

La Peule

3,6

105,4

2071

27- 06:26

27- 20:52

Clapping

La Fouly

6,1

111,6

1592

27- 07:03

27- 22:18

Praz de Fort

8,5

120,0

1151

27- 07:47

28- 00:04

Champex-Lac

5,8

125,9

1470

27- 08:36

28- 02:04

02:30

Clapping, refreshment, music, base camp

Plan de l'Au

4,8

130,6

1330

27- 09:03

28- 03:16

03:45

Clapping

La Giete

6,5

137,1

1884

27- 10:08

28- 06:13

Trient

5,0

142,1

1300

27- 10:39

28- 07:44

Les Tseppes

5,1

147,2

2065

27- 11:38

28- 09:59

Vallorcine

5,8

153,0

1270

27- 12:13

28- 10:57

11:15

Clapping, refreshment, music, base camp

Col des Montets

3,7

156,7

1461

27- 12:44

28- 11:55

12:15

Clapping

La Tete aux vents

1,9

160,7

2130

27- 13:42

28- 13:52

La Flegere

2,9

163,6

1860

27- 14:03

28- 14:44

14:45

Clapping, music

Chamonix

7,9

171,5

1035

27- 14:45

28- 16:30

16:30

Clapping, refreshment, music, animation child

ASSISTANCE AUTHORIZED

Access

Animation

Clapping, music 02:00

Clapping, refreshment Clapping

05:15

Clapping Clapping

10:00

13:15

Clapping

Clapping, refreshment, music, animations child, base camp Clapping

22:30

Clapping Clapping

Claping 08:00

Clapping, refreshment, music, base camp Clapping

Clapping

UTMB ® MONT-BLANC

U00

Time Barrier

25


THE INFORMATION YOU NEED, RACE BY RACE

26


® UTMB CITIES AND VILLAGES PLANS

UTMB ® MONT-BLANC

1

27


RACE TRACKING - UTMB®

THE INFORMATION YOU NEED, RACE BY RACE

28


UTMB ® MONT-BLANC

® UTMB CITIES AND VILLAGES PLANS

29


THE INFORMATION YOU NEED, RACE BY RACE

2

RACE TRACKING - UTMB®

LA FOULY

30

3


® UTMB CITIES AND VILLAGES PLANS

4

L

GE A L

VI O C

5 UTMB ® MONT-BLANC

É

VALLORCINE 31


THE INFORMATION YOU NEED, RACE BY RACE FOLLOW TDS® This package allows unlimited use of the TDS shuttles starting Monday, August 22nd through Wednesday, August 24th. This package also gives you access to all the Base Camp located on the race. FIND HERE ALL THE INFORMATION CONCERNING THE TDS® RACE ATTENTION : There is no pre-routing for this race : all bus departures are in Chamonix To get to Chamonix, please take the Mont-Blanc Bus or the Mont-Blanc Express train. Free bus on presentation of your UTMB® FREE PASS : ICI After 8.50 pm, the Mont-Blanc buses are not free: Chamo’nuit : please plan a little in advance to arrive at your race departures.

35€

CHAMONIX SAINT GERVAIS LES HOUCHES

LES CONTAMINES

FOLLOW - TDS®

BEAUFORT

32

COURMAYEUR

N.D. de la GORGE

CORMET DE ROSELEND BOURG SAINT-MAURICE

COL DU PETIT SAINT BERNARD


TDS® BUS

SCHEDULES

It is still recommended to wear a mask when using public transportation. Remember to take a mask when traveling to Italy. MONDAY 22.08 CHAMONIX > COURMAYEUR CHAMONIX > COURMAYEUR Start Chamonix (GRÉPON) Start Chamonix (MAISON NORDIQUE)

14:30

15:30

17:00

18:00

Arrival Courmayeur

15:15

16:15

17:45

18:45

*

21:30

21:45

22:00

22:15

22:15

22:30

22:45

23:00

TUESDAY 23.08 COURMAYEUR > CHAMONIX COURMAYEUR > CHAMONIX Start Courmayeur

00:30

01:00

07:30

10:00

11:00

12:00

13:30

1 bus every 60min

18:30

Arrival Chamonix (MAISON NORDIQUE)

01:15

01:45

08:15

10:45

11:45

12:45

14:15

1 bus every 60min

19:15

TUESDAY 23.08 CHAMONIX

> COURMAYEUR

CHAMONIX > COURMAYEUR Start Chamonix (MAISON NORDIQUE)

09:00

10:00

11:00

12:30

1 bus every 60min

17:30

Arrival Courmayeur

09:45

10:45

11:45

13:15

1 bus every 60min

19:15

TUESDAY 23.08

COURMAYEUR > COL DU PT ST-BERNARD > BOURG ST-MAURICE

COURMAYEUR > LA THUILE > COL DU PT ST-BERNARD Start Courmayeur

01:30

02:00

03:30

-

-

Stop La Thuile

-

-

04:00

04:15

06:00

Arrival Col du Petit St-Bernard

02:30

03:00

-

04:45

06:30

Start Col du Petit Saint-Bernard

02:30

04:00

05:00

05:15

06:00

06:30

06:45

07:00

07:15

07:30

08:00

09:00

Arrival Bourg Saint-Maurice

03:30

05:00

06:00

06:15

07:00

07:30

07:45

08:00

08:15

08:30

09:00

10:00

WARNING : These schedules could vary during the event due to the demands to of the organization (you will be notified of any changes by SMS)

UTMB ® MONT-BLANC

COL DU PT ST-BERNARD > BOURG ST-MAURICE

* by reservation only 33


THE INFORMATION YOU NEED, RACE BY RACE TUESDAY 23.08

BOURG ST-MAURICE > CORMET DE ROSELEND > BEAUFORT

BOURG ST-MAURICE > CORMET DE ROSELEND Start Bourg Saint-Maurice

07:00

07:45

08:45

09:30

10:30

11:15

12:15

13:00

Arrival Cormet de Roselend

07:45

08:30

09:30

10:15

11:15

12:00

13:00

13:45

CORMET DE ROSELEND > BEAUFORT > CORMET DE ROSELEND Start Cormet de Roselend

10:00

1 bus every 45min

18:30

Arrival Beaufort

10:45

1 bus every 45min

19:15

Arrival Cormet de Roselend

11:30

1 bus every 45min

20:00

TUESDAY

CORMET DE ROSELEND > BOURG SAINT-MAURICE > COL DU PT ST-BERNARD > COURMAYEUR

CORMET DE ROSELEND > BOURG ST-MAURICE Start Cormet de Roselend

08:00

08:45

09:45

10:30

11:30

12:15

13:15

14:00

Arrival Bourg Saint-Maurice

08:45

09:15

10:30

11:15

12:15

13:00

14:00

14:45

BOURG ST-MAURICE > COL DU PT ST-BERNARD > COURMAYEUR Start Bourg Saint-Maurice

06:15

07:30

08:00

09:00

09:15

09:30

10:00

1 bus every 60min

15:00

Stop Col du Petit St-Bernard

07:15

08:30

09:00

10:00

10:15

10:30

11:00

1 bus every 60min

16:00

Arrival Courmayeur

08:15

09:30

10:00

11:00

11:15

11:30

12:00

1 bus every 60min

17:00

TUESDAY 23.08 - WEDNESDAY 24.08

CHAMONIX<> LES CONTAMINES <> BEAUFORT

FOLLOW - TDS®

CHAMONIX > BEAUFORT > CHAMONIX

34

Start Chamonix (MAISON NORDIQUE)

14:15

1 bus every 2H

02:15

Stop Beaufort

16:30

1 bus every 2H

04:30

Arrival Chamonix (MAISON NORDIQUE)

18:45

1 bus every 2H

06:45

BEAUFORT > LES CONTAMINES > BEAUFORT Start Beaufort

15:00

19:00

23:00

1 bus every 2H

05:00

Stop Les Contamines

17:15

21:15

01:15

1 bus every 2H

07:15

Arrival Beaufort

18:45

22:45

02:45

1 bus every 2H

08:45


TDS® BUS

SCHEDULES

It is still recommended to wear a mask when using public transportation. Remember to take a mask when traveling to Italy.

TUESDAY 23.08 - WEDNESDAY 24.08

CHAMONIX<> LES HOUCHES <> LES CONTAMINES

CHAMONIX > LES HOUCHES > LES CONTAMINES Start Chamonix

17:00

23:00

02:00

06:00

09:00

13:30

Stop Les Contamines

17:45

23:45

02:45

06:45

09:45

14:15

LES CONTAMINES > LES HOUCHES > CHAMONIX Start Les Contamines

18:00

01:00

03:00

07:00

10:00

14:30

Stop Les Houches (stop la griaz)

18:30

01:30

03:30

07:30

10:30

15:00

Arrival Chamonix

18:45

01:45

03:45

07:45

10:45

15:15

TUESDAY 23.08 - WEDNESDAY 24.08

CHAMONIX<> COURMAYEUR

CHAMONIX > COURMAYEUR Start Chamonix

03:00

11:00

16:00

21:30

Arrival Courmayeur

03:45

11:45

16:45

22:45

Start Courmayeur

04:00

12:00

17:00

22:30

Arrival Chamonix

04:45

12:45

17:45

23:45

WARNING : These schedules could vary during the event due to the demands to of the organization (you will be notified of any changes by SMS)

UTMB ® MONT-BLANC

COURMAYEUR > CHAMONIX

35


TDS®

FOLLOW - TDS®

RACE POINTS

36

Location

Inter distance

Cumul distance

Altitude

Fastest

Slowest

Courmayeur

0,0

0,0

1220

23- 00:00

23- 00:00

Clapping, refreshment, music, animation child

Checrouit - Maison Vieille

6,8

6,8

1956

23- 00:43

23- 01:33

Clapping

Arete du Mont-Favre

4,6

11,4

2417

23- 01:16

23- 02:43

Clapping

Lac Combal

3,9

15,3

1970

23- 01:34

23- 03:21

Col Chavannes

4,7

20,0

2603

23- 02:18

23- 05:12

Col du Petit St Bernard

15,6

35,6

2188

23- 03:34

23- 08:18

St Germain

8,8

44,4

1297

23- 04:11

23- 09:51

Clapping

Seez

3,0

47,4

891

23- 04:24

23- 10:30

Clapping

Bourg St Maurice

2,9

50,3

813

23- 04:35

23- 10:55

11:00

Clapping, refreshment, music, Base Camp

Fort de la Platte

5,6

56,0

1992

23- 05:46

23- 13:36

13:45

Clapping

Col de la Forclaz

3,1

59,1

2369

23- 06:15

23- 14:46

Clapping

Chalet de la combe

1,5

60,6

2171

23- 06:26

23- 15:11

Clapping

Passeur de Pralognan

1,6

62,2

2567

23- 06:46

23- 15:59

Clapping

Cormet de Roselend

4,4

66,6

1967

23- 07:10

23- 17:02

Col de la Sauce

3,0

69,6

2307

23- 07:37

23- 18:09

Clapping

La Sausse

2,2

71,7

1991

23- 07:49

23- 18:41

Clapping

La Gittaz

2,9

74,6

1665

23- 08:10

23- 19:30

Entre Deux Nants

3,4

78,0

2100

23- 08:49

23- 21:04

Clapping

Pas d'Outray

6,1

84,1

2181

23- 09:57

24- 00:20

Clapping

Beaufort

7,6

91,7

741

23- 10:57

24- 02:51

03:00

Clapping

Hauteluce

6,6

98,4

1190

23- 11:47

24- 05:16

05:30

Clapping

Mont de Vores

7,4

105,7

2067

23- 13:10

24- 09:07

Col du Joly

8,0

113,8

1989

23- 14:05

24- 11:09

Notre Dame de la Gorge

5,2

118,9

1210

23- 14:41

24- 12:23

Les Contamines

3,9

122,8

1170

23- 15:00

24- 13:04

Chalets du Truc

3,6

126,4

1721

23- 15:37

24- 14:34

Clapping

Col de Tricot

3,6

130,0

2120

23- 16:28

24- 16:15

Clapping

Bellevue

4,0

133,9

1801

23- 16:55

24- 17:21

17:30

Clapping

Les Houches

4,6

138,6

1010

23- 17:22

24- 18:27

18:30

Clapping, refreshment, music

Chamonix

7,8

146,3

1035

23- 18:00

24- 20:00

20:00

Clapping, refreshment, music, animation child

T00

ASSISTANCE AUTHORIZED

Time Barrier

03:30

Access

Animations

Clapping Clapping

08:30

17:15

19:30

Clapping

Clapping, refreshment

Clapping

Clapping 11:15

Clapping Clapping

13:15

Clapping, refreshment, music


UTMB ® MONT-BLANC

CITIES AND VILLAGES PLANS

TDS®

37


FOLLOW - TDS®

THE INFORMATION YOU NEED, RACE BY RACE

38


CITIES AND VILLAGES PLANS

TDS®

UTMB ® MONT-BLANC

6

39


THE INFORMATION YOU NEED, RACE BY RACE FOLLOW CCC® This package allows unlimited use of the CCC shuttles starting Friday, August 26th, through Saturday, August 27th. Your shuttle ticket also allows you to enter our new BASE CAMP. FIND ALL THE INFORMATION ABOUT THE CCC® RACE HERE

35€ TRIENT VALLORCINE

CHAMPEX-LAC

CHAMONIX

ORSIERES

LA FOULY

ARNOUVAZ

FOLLOW - CCC®

COURMAYEUR

40


CCC® BUS

SCHEDULES

It is still recommended to wear a mask when using public transportation. Remember to take a mask when traveling to Italy.

FRIDAY 26.08

PICKUP (by reservation only)

VALLORCINE > COURMAYEUR

LES HOUCHES > COURMAYEUR

SERVOZ > COURMAYEUR

Vallorcine

06:45

Les Houches (Prarion)

06:45

Servoz

06:30

Courmayeur

08:00

Courmayeur

08:00

Courmayeur

08:00

FRIDAY 26.08

CHAMONIX > COURMAYEUR > ARNOUVAZ

*

CHAMONIX > COURMAYEUR Start Chamonix (GRÉPON)

05:15

1 bus every 15min

06:45

Start Chamonix (MAISON NORDIQUE) Arrival Courmayeur

06:00

1 bus every 15min

07:30

13:00

1 bus every 60min

16:00

18:00

13:45

1 bus every 60min

16:45

18:45

COURMAYEUR > ARNOUVAZ Start Courmayeur

10:00

11:00

11:45

12:30

13:15

14:45

15:30

16:15

17:00

17:45

18:30

19:00

Arrival Arnouvaz

10:45

11:45

12:30

13:15

14:00

15:30

16:15

17:00

17:45

18:30

19:15

19:45

FRIDAY 26.08

COURMAYEUR > ARNOUVAZ > CHAMONIX

ARNOUVAZ > COURMAYEUR Start Arnouvaz

11:45

1 bus every 45min

19:15

19:30

Arrival Courmayeur

12:30

1 bus every 45min

20:00

20:15

COURMAYEUR > CHAMONIX Start Courmayeur

06:15

1 bus every 15min

07:00

07:45

10:30

11:00

14:00

15:00

16:00

17:00

19:00

Arrival Chamonix (MAISON NORDIQUE)

07:00

1 bus every 15min

07:45

08:30

11:15

11:45

14:45

15:45

16:45

17:45

19:45

FRIDAY 26.08

CHAMONIX > ORSIÈRES Start Chamonix (MAISON NORDIQUE)

12:00

1 bus every 60min

18:00

18:30

1 bus every 30min

21:30

Arrival Orsières (PLACE DES IDES)

13:30

1 bus every 60min

19:30

20:00

1 bus every 30min

23:00

WARNING : These schedules could vary during the event due to the demands to of the organization (you will be notified of any changes by SMS)

UTMB ® MONT-BLANC

CHAMONIX > VALLORCINE ( +35MIN) > TRIENT (+15MIN) > ORSIÈRES (+40MIN)

* by reservation only 41


TOUS LES DÉTAILS DU SUIVI COURSE PAR COURSE FRIDAY 26.08

ORSIÈRES > LA FOULY

ORSIÈRES > LA FOULY > ORSIÈRES Start Orsières (PLACE DES IDES)

13:30

1 bus every 30min

19:30

20:30

Stop La Fouly

14:00

1 bus every 30min

20:00

21:00

Arrival Orsière (PLACE DES IDES)

14:30

1 bus every 30min

20:30

21:30

FRIDAY 26.08

ORSIÈRES > CHAMPEX-LAC

ORSIÈRES > CHAMPEX-LAC > ORSIÈRES Start Orsières (PLACE DES IDES)

13:30

1 bus every 30min

00:00

Stop Champex-Lac

14:00

1 bus every 30min

00:30

Arrival Orsières (PLACE DES IDES)

14:30

1 bus every 30min

01:00

FRIDAY 26.08

ORSIÈRES > TRIENT(+40MIN) > VALLORCINE ( +15MIN) > CHAMONIX (+35MIN)

ORSIÈRES > CHAMONIX Start Orsières (PLACE DES IDES)

14:30

1 bus every 60min

23:30

00:00

01:00

01:30

Arrival Chamonix (MAISON NORDIQUE)

16:00

1 bus every 60min

01:00

01:30

02:30

03:00

FRIDAY 26.08 - SATURDAY 27.08

CHAMONIX > VALLORCINE > TRIENT

CHAMONIX > VALLORCINE > CHAM Start Chamonix (MAISON NORDIQUE)

23:00

1 bus every 90min

08:30

Stop Vallorcine

23:40

1 bus every 90min

09:10

Arrival Chamonix (MAISON NORDIQUE)

00:20

1 bus every 90min

09:50

FOLLOW - CCC®

TRIENT > VALLORCINE > TRIENT

42

Start Trient

23:00

1 bus every 30min

06:00

Stop Vallorcine

23:15

1 bus every 30min

06:15

Arrival Trient

23:30

1 bus every 30min

06:30


CCC®

RACE POINTS

Location

Inter distance

Cumul distance

Altitude

Fastest

Slowest

Courmayeur

0,0

0,0

1220

26- 09:00

26- 09:30

Clapping, refreshment, music, animation child

Tête de la Tronche

9,2

9,2

2584

26- 10:11

26- 12:38

Clapping

Refuge Bertone

4,3

13,5

1991

26- 10:31

26- 13:36

Refuge Bonatti

7,4

20,9

2025

26- 11:09

26- 15:15

Arnouvaz

5,1

26,1

1769

26- 11:36

26- 16:17

Refuge Elena

2,4

28,4

2061

26- 11:55

26- 17:00

Clapping

Grand Col Ferret

2,2

30,7

2537

26- 12:18

26- 18:01

Clapping

La Peule

3,6

34,3

2071

26- 12:35

26- 18:42

Clapping

La Fouly

6,1

40,2

1592

26- 13:03

26- 19:49

Praz de Fort

8,5

48,5

1151

26- 13:35

26- 21:12

Champex-Lac

5,8

54,3

1470

26- 14:18

26- 23:00

23:15

Clapping, refreshment, music, base camp

Plan de l'Au

4,8

59,1

1330

26- 14:44

27- 00:06

00:15

Clapping

La Giete

6,5

65,7

1884

26- 15:41

27- 02:34

Trient

5,0

70,6

1300

26- 16:07

27- 03:39

Les Tseppes

5,1

74,0

2065

26- 16:47

27- 05:21

Vallorcine

5,8

81,2

1270

26- 17:30

27- 07:10

Col des Montets

3,7

84,8

1461

26- 17:52

27- 08:00

Clapping

La Remuaz

2,1

87,0

2014

26- 18:22

27- 09:17

Clapping

La Tete aux vents

1,9

88,9

2130

26- 18:37

27- 09:53

Clapping

La Flegere

2,9

91,8

1860

26- 18:54

27- 10:29

10:45

Clapping, music

Chamonix

7,9

99,2

1035

26- 19:30

27- 12:00

12:00

Clapping, refreshment, music, animation child

13:45

Access

Animations

Clapping Clapping

16:30

20:15

Clapping

Clapping, refreshment, music, base camp Clapping

Clapping 04:00

Clapping, refreshment, music, base camp Clapping

07:15

Clapping, refreshment, music, base camp, éco-village

ASSISTANCE AUTHORIZED

UTMB ® MONT-BLANC

C00

Time Barrier

43


THE INFORMATION YOU NEED, RACE BY RACE

44


CCC®

UTMB ® MONT-BLANC

CITIES AND VILLAGES PLANS

45


THE INFORMATION YOU NEED, RACE BY RACE

2

FOLLOW - CCC®

LA FOULY

46

3


CITIES AND VILLAGES PLANS

CCC®

4

L

GE A L

VI O C

5 UTMB ® MONT-BLANC

É

VALLORCINE 47


THE INFORMATION YOU NEED, RACE BY RACE SUIVI OCC This package allows unlimited use of the OCC shuttles on Thursday, August 25th. FIND ALL THE INFORMATION ABOUT THE OCC® RACE HERE

25€ TRIENT ARGENTIERE

FOLLOW - OCC

CHAMONIX

48

VALLORCINE

ORSIERES


OCC BUS

SCHEDULES

It is still recommended to wear a mask when using public transportation.

THURSDAY 25.08

PICKUP (by reservation only)

VALLORCINE > ORSIÈRES

LES HOUCHES > ORSIÈRES

SERVOZ > ORSIÈRES

Arveyron/Vallorcine

05:15

Les Houches (Prarion)

05:00

Servoz

04:45

Orsières

06:45

Orsières

07:00

Orsières

07:00

THURSDAY 25.08

CHAMONIX > ARGENTIÈRE ( +25MIN) > TRIENT (+15MIN) > ORSIÈRES (+40MIN)

CHAMONIX > ORSIÈRES Start Chamonix (GRÉPON)

04:45

05:00

*

05:15

05:30

Start Chamonix (MAISON NORDIQUE) Arrival Orsières (PLACE EDELWEISS)

06:15

06:30

06:45

07:00

18:30

21:30

00:00

20:00

23:00

01:30

CHAMONIX > ARGENTIÈRE > TRIENT Start Chamonix (MAISON NORDIQUE)

09:00

1 bus every 90min

15:30

Stop Argentière

09:25

1 bus every 90min

15:55

Arrival Trient

09:40

1 bus every 90min

16:10

THURSDAY 25.08

ORSIÈRES > TRIENT (+40MIN) > ARGENTIÈRE (+15MIN) > CHAMONIX (+25MIN)

Start Orsières (PLACE EDELWEISS)

10:00

20:10

23:10

01:40

Stop Trient

10:45

-

-

-

Stop Argentière

11:20

-

-

-

Arrival Chamonix (MAISON NORDIQUE)

11:45

21:40

00:40

03:10

WARNING : These schedules could vary during the event due to the demands to of the organization (you will be notified of any changes by SMS)

UTMB ® MONT-BLANC

ORSIÈRES > TRIENT > ARGENTIÈRE > CHAMONIX

* by reservation only 49


THE INFORMATION YOU NEED, RACE BY RACE

FOLLOW - OCC

RACE POINTS

50

Location

Inter distance

Cumul distance

Altitude

Fastest

Slowest

Time Barrier

Orsières

0

0,0

887

25- 08:15

25- 09:15

Clapping, refreshment, music, animation child

Som-la-Proz

2,58

2,6

968

25- 08:24

25- 09:42

Clapping

Champex-Lac

5,03

7,6

1470

25- 08:54

25- 11:08

Clapping, buvette, musique

Plan de l'Au

4,8

12,4

1330

25- 09:12

25- 11:58

La Giete

6,44

18,9

1884

25- 09:53

25- 13:57

Trient

4,83

23,7

1300

25- 10:14

25- 14:56

Chalet des Grands

5,8

29,5

2113

25- 10:58

25- 17:01

Col de Balme

3,85

33,3

2191

25- 11:18

25- 17:59

Chalets de Balme

2,86

36,2

2001

25- 11:30

25- 18:32

Clapping

Le Tour

4,56

40,8

1453

25- 11:51

25- 19:34

Clapping

Argentière

3,56

44,3

1250

25- 12:07

25- 20:19

Bois de la Trappe

3,12

47,4

1575

25- 12:31

25- 21:26

La Flegere

1,74

49,2

1860

25- 12:48

25- 22:15

22:15

Clapping, musique

Chamonix

6,92

56,1

1035

25- 13:19

25- 23:45

23:45

Clapping, buvette, musique, animation enfants

12:00

Access

Animations

Clapping Clapping

15:00

Claping, buvette, musique Clapping

18:30

20:30

Clapping

Clapping, buvette, musique Clapping


OCC

UTMB ® MONT-BLANC

CITIES AND VILLAGE PLANS

51


THE INFORMATION YOU NEED, RACE BY RACE

52


OCC

UTMB ® MONT-BLANC

CITIES AND VILLAGES PLANS

53


THE INFORMATION YOU NEED, RACE BY RACE FOLLOW MCC This package allows unlimited use of the MCC shuttles on Monday, August 22nd. FIND ALL THE INFORMATION ABOUT THE MCC RACE HERE FOR :

20€

COL DE LA FORCLAZ

ARGENTIERE

FOLLOW - MCC

CHAMONIX

54

MARTIGNY-COMBE


MCC BUS

SCHEDULES

It is still recommended to wear a mask when using public transportation. MONDAY 22.08

PICKUP (by reservation only)

COURMAYEUR > MARTIGNY Courmayeur

07:00

Chamonix

07:45

VALLORCINE > MARTIGNY

LES HOUCHES > MARTIGNY

SERVOZ > MARTIGNY

Arveyron/Vallorcine

08:00

Les Houches (Prarion)

07:15

Servoz (Festival hall)

07:00

Arrivée Martigny-Combes

09:00

Arrivée Martigny-Combes

08:45

Arrivée Martigny-Combes

08:45

MONDAY 22.08 CHAMONIX > MARTIGNY-COMBES CHAMONIX > MARTIGNY-COMBES * Start Chamonix (GRÉPON)

07:30

07:45

08:00

Arrival Martigny-Combes

08:30

08:45

09:00

MONDAY 22.08

MARTIGNY-COMBES > COL DE LA FORCLAZ > ARGENTIÈRE > CHAMONIX

MARTIGNY > COL DE LA FORCLAZ > CHAMONIX Start Martigny-Combes

10:30

10:30

Stop Col de la Forclaz

10:50

-

Arrival Chamonix (MAISON NORDIQUE)

11:30

11:15

COL DE LA FORCLAZ > ARGENTIÈRE Start Col de la Forclaz

11:45

12:00

12:30

Arrival Argentière

12:25

12:40

13:10

WARNING : These schedules could vary during the event due to the demands to of the organization (you will be notified of any changes by SMS)

UTMB ® MONT-BLANC

Then, to return to Chamonix : take the line 2 Mont-Blanc Bus

* by reservation only 55


THE INFORMATION YOU NEED, RACE BY RACE

FOLLOW - MCC

RACE POINTS

56

Location

Inter distance

Cumul distance

Altitude

Fastest

Slowest

Time Barrier

Martigny-Combe

0,0

0,0

804

22- 10:00

22- 10:15

Col de la Forclaz

8,2

8,2

1526

22- 10:49

22- 12:15

Chalet des Grands

5,4

13,6

2113

22- 11:21

22- 14:27

Col de Balme

3,8

17,4

2191

22- 11:37

22- 15:17

Chalets de Balme

2,9

20,3

2001

22- 11:48

22- 15:50

Clapping

Le Tour

4,6

24,8

1453

22- 12:08

22- 16:52

Clapping

Argentiere

3,8

28,6

1250

22- 12:24

22- 17:42

Le Lavancher

4,7

33,3

1217

22- 12:45

22- 18:46

Clapping

Les Bois

2,9

36,2

1083

22- 12:59

22- 19:32

Clapping

Chamonix

3,8

40,0

1035

22- 13:13

22- 20:15

Access

Animations Clapping, refreshment, music, animation child

12:15

Clapping, music Clapping

15:30

17:45

20:15

Clapping, music

Clapping, refreshment, music

Clapping, refreshment, music, animation chil


MCC

UTMB ® MONT-BLANC

CITIES AND VILLAGES PLANS

57


THE INFORMATION YOU NEED, RACE BY RACE FOLLOW ETC & YCC This package allows unlimited use of the ETC and YCC shuttles on Tuesday, August 23rd.

18€ CHAMONIX

FOLLOW - ETC & YCC

COURMAYEUR

58


ETC BUS

HORAIRES

It is still recommended to wear a mask when using public transportation. Remember to take a mask when traveling to Italy.

TUESDAY 23.08

CHAMONIX > COURMAYEUR

CHAMONIX > COURMAYEUR * Start Chamonix (GRÉPON)

08:00

09:00

10:00

11:00

12:00

Arrival Courmayeur

08:45

09:45

10:45

11:45

12:45

TUESDAY 23.08

COURMAYEUR > CHAMONIX

COURMAYEUR > CHAMONIX Start Courmayeur

16:00

1 bus every 60min

21:00

Arrival Chamonix (MAISON NORDIQUE)

16:45

1 bus every 60min

21:45

YCC BUS

HORAIRES TUESDAY 23.08

CHAMONIX > COURMAYEUR

CHAMONIX > COURMAYEUR * Start Chamonix (GRÉPON)

08:00

09:00

10:00

11:00

12:00

Arrival Courmayeur

08:45

09:45

10:45

11:45

12:45

TUESDAY 23.08

COURMAYEUR > CHAMONIX

Start Courmayeur

16:00

1 bus every 60min

21:00

Arrival Chamonix (MAISON NORDIQUE)

16:45

1 bus every 60min

21:45

WARNING : These schedules could vary during the event due to the demands to of the organization (you will be notified of any changes by SMS)

UTMB ® MONT-BLANC

COURMAYEUR > CHAMONIX

* by reservation only 59


THE INFORMATION YOU NEED, RACE BY RACE

60


ETC YCC

UTMB ® MONT-BLANC

CITIES AND VILLAGES PLANS

61


ATMB s’engage aux côté de l’UTMB® M

actions pour la protection de l’environn

62


Mont-Blanc en mettant en œuvre des

UTMB ® MONT-BLANC

nement.

63


ÉCO-VILLAGE VALLORCINE SATURDAY 27TH AUGUST

FROM 15:00 TO 20:00 ON LA PLACE DE LA GARE

ECOTRIVELO POW CENTRE DE LA NATURE MONTAGNARDE LA RECYCLERIE DU MONTAGARDE UPCYCLING ASTERS TOIT DES CIMES ET DES PRODUCTEURS LOCAUX

64


FAQES CAN I TAKE THE UTMB® BUS WITH CHILDREN MY DOG ?

Due to the possibility of waiting in the midWe do not recommend bringing your pet dle of the night and the possibility of bad with you. The decision is up to the bus driver, weather, this system is not recommended for young children. not the organization.

CAN I TAKE THE VALLEY’S PUBLIC TRANSPORTATION WITH MY UTMB® TRANSPORTATION PASS?

No, the UTMB® Bus pass only gives you access to the organization’s buses

TO TAKE THE TRAIN

you must present your guest card given by your accommodation provider.

TO TAKE THE BUS

You must present your UTMB® FREE PASS: UTMBMONTBLANC.COM

Yes, you will need to plan to disassemble your bike and store it in an appropriate bag. However, each bus has a different cargo hold. It is possible that the bus you wish to take does not have the capacity to load your bike.

UTMB ® MONT-BLANC

CAN I TAKE THE UTMB® BUS WITH MY BIKE?

65


CONTACT :

FOLLOW US :

info@utmb.world 66

utmbmontblanc.com